View : 16 Download: 0

On stochastic predictions of failure processes under population heterogeneity

Title
On stochastic predictions of failure processes under population heterogeneity
Authors
Cha J.H.
Ewha Authors
차지환
SCOPUS Author ID
차지환scopus
Issue Date
2013
Journal Title
Journal of Applied Probability
ISSN
0021-9002JCR Link
Citation
vol. 50, no. 3, pp. 810 - 826
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
Failure process; Heterogeneous population; Process history; Repairable item; Stochastic intensity; Stochastic prediction
DOI
10.1239/jap/1378401238
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE